# SDR COMA0060658

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38323
- Condition: Dented
- Location: Fuselage
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND FUSELAGE SKIN WAS SCRATCHED AND WAS SLIGHTLY DENTED AT FS 409+16 STR 25.  PERFORMED A MAJOR REPAIR BY RE-CONTOURING TO NEAR ORIGINAL CONTOUR FUSELAGE SKIN AT FS 409+16 STR 25 IAW WVAC EO 601R-53-1601.
